期刊論文

學年 113
學期 2
出版(發表)日期 2025-02-28
作品名稱 Bayesian inference and optimal plan for the family of inverted exponentiated distribution under doubly censored data
作品名稱(其他語言)
著者 Chandan Kumar Gupta; Prakash Chandra; Yogesh Mani Tripathi; Shuo-jye Wu
單位
出版者
著錄名稱、卷期、頁數 Hacettepe Journal of Mathematics and Statistics 54(1), pp. 237-262
摘要 In this paper, we consider inference upon unknown parameters of the family of inverted exponentiated distributions when it is known that data are doubly censored. Maximum likelihood and Bayes estimates under different loss functions are derived for estimating the parameters. We use Metropolis-Hastings algorithm to draw Markov chain Monte Carlo samples, which are used to compute the Bayes estimates and construct the Bayesian credible intervals. Further, we present point and interval predictions of the censored data using the Bayesian approach. The performance of proposed methods of estimation and prediction are investigated using simulation studies, and two illustrative examples are discussed in support of the suggested methods. Finally, we propose the optimal plans under double censoring scheme.
關鍵字 Bayes estimate;Bayesian prediction;double censoring;inverted exponentiated exponential distribution;maximum likelihood estimate
語言 en_US
ISSN
期刊性質 國外
收錄於 SCI Scopus
產學合作
通訊作者 Wu, S.-J.
審稿制度
國別 TUR
公開徵稿
出版型式 ,電子版,紙本
相關連結

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/126932 )